# SDR ASAA0852807

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 4,265 hours, 1,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FOGS UP & FORMS FROST ON THE LOWER INNER CORNER ABOUT 10" UP & 4" FROM THE CORNER.  VERIFIED RT FRONT INBOARD SIDE OF WINDOW HAS ICED OVER.  CHECKED WINDOW SENSOR READINGS.  FRONT RT=326 OHMS AT PIN 13 TO 26.  SENSOR READS 396 OHMS.  REPLACED R1 WINDOW.  OP CHECKS NORMAL.
